# SDR 96ZZZM66

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 2810 · Fuel Storage
- Part: Screws
- Condition: Stripped
- Location: Nr 3 Probe
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 496 - ATL - AIR RETURN - THE CREW REPORTED FUEL VENTING FROM THE RIGHT WING.  MAINTENANCE FOUND 2 SCREWS ON NR 3 PROBE WOULD NOT TIGHTEN.  REPLACED 2 NUT PLATES AND 2 SCREWS.  LEAK CHECKED OK PER MM 28-15.  (M)
